Ref: 5451125

Ib-u-ron 20mg/mL Oral Suspension

Ref: 5451125

Medicine in the form of an oral suspension for symptomatic relief of mild to moderate pain and fever

Medicinal Product Not Subject to Medical Prescription

20 mg / mL ibuprofen

Available Colorsúnico

{{key}}
Matches size
{{size}}
5.34$

Limited Availability

    Read the package leaflet carefully and in case of doubt or persistence of symptoms consult your doctor or pharmacist. Information leaflet (FI) about this medicine is available in the InfoMed Database (Infarmed)
    We inform our customers that Medicines Not Subject to Medical Prescription (MNSRM) can only be delivered in the Municipality of Baião, Amarante, Mesão Frio, Peso da Régua, Resende, Cinfães and Marco de Canaveses.
    How to Use
    Children from 3 months to 12 years of age: 5-10mg / kg, according to medical advice. The maximum daily dose is 20-30mg / kg of body weight divided into 3 to 4 administrations.
    Usage Advice
    Indications: Ib-u-ron is a Non-Prescription Drug belonging to the group of non-steroidal anti-inflammatory drugs. Relieves pain, reduces inflammation and reduces fever. It is used in the symptomatic treatment of mild to moderate pain and fever. It is contraindicated in case of allergy or hypersensitivity to ibuprofen or any other constituent of its formulation, if you have had asthma attacks, swelling of the nasal mucosa or skin reactions after taking acetylsalicylic acid or other non-steroidal anti-inflammatory drugs, in case of changes blood clotting, in case of a history of ulcer or bleeding from the stomach or intestines caused by treatment with non-steroidal anti-inflammatory drugs, in case of bleeding, in case of severe liver or kidney problems, in case of severe heart failure, if suffered a severe loss of fluids due to vomiting, diarrhea or insufficient fluid intake, in the last 3 months of pregnancy and in children under 3 months or weighing less than 5 kg.
    Product Details
    Medicinal Product Not Subject to Medical Prescription. Composition: Ibuprofen (20 mg / mL), Sodium benzoate, Anhydrous citric acid, Sodium citrate, Sodium saccharin, Sodium chloride, Hydroxypropylmethylcellulose, Xanthan gum, Liquid maltitol, Glycerol (E422), Strawberry flavor, Purified water
    Ib-u-ron 20mg/mL Oral Susp | 200mL
    • Ib-u-ron 20mg/mL Oral Susp | 200mL